As the bulk of the Ultherapy's effect may be derived from ongoing collagen production for months after the treatment, rather than immediate tightening, frequent consumption of non-steroidal antiinflammatory agents might decrease the amount of collagen that is produced. Tylenol would not interfere with collagen production. So if you could take acetaminophen (Tylenol) with your doctor's approval, instead of Motrin, Advil, Alleve, etc. when you have a headache for the first several months after the treatment, then you could avoid the possible interaction. This is not to say, though, that patients who must continue taking their ibuprofen would not have a beneficial effect from Ultherapy and the treatment is not withheld from those people who are otherwise considered suitable candidates but take ibuprofen.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs. If you are experiencing a medical emergency proceed to your nearest emergency room.
Web reference: http://www.thenyac.com/ultherapy/index.html